# SDR AALA202208013627

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A300*
- Aircraft serial: 6473
- Aircraft time: 24,862 hours, 7,422 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DELAMINATION OF FIRST OFFICERS WINDSHIELD WITH SMALL CRACKS IN THE UPPER LEFT CORNER AND LOWER RIGHT CORNER. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
